# SDR UIEA2019092405566

- Difficulty date: September 20, 2019
- Submitted: September 24, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 78,831 hours, 17,282 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: B-Nut
- Condition: Loose
- Location: Lt Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PER CUSTOMER REQUEST, PERFORM VISUAL INSPECTION OF LT ENGINE IDG FOR OIL LEAKS AND SERVICE IDG OIL. PERFORMED VISUAL INSPECTION ON LH ENGINE IDG, FOUND ONE OF THE B-NUTS LEAKING OIL. TIGHTENED THE B-NUT TO THE STANDARD TORQUE VALUE IAW AMM 20-11-00. SERVICED IDG IAW AMM 24-11-01, LEAK CHECK GOOD.
